# SDR DXTA2020071703861

- Difficulty date: July 13, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 2,883 hours, 1,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 695710018
- Condition: Sheared
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYDR PRESS LOW L/R AND HYDRAULIC VOL LOW AMBER CAS MESSAGE IN ROUTE AT FL 350.  DECLARED AN EMERGENCY AND DIVERTED TO CMH.  RAN QRH CHECKLIST AND BLEW THE GEAR DOWN WITH 3 GREEN.  LANDED UNEVENTFULLY IN CMH.  RECEIVED FIRE DETECTION FAIL R CAS MESSAGE AT FL 350 ALONG WITH HYDRAULIC PRESSURE FAIL ISSUES. 
REMOVED & REPLACED RETURN FILTER ELEMENT (P/N: 9914672-3) LOCATED ON HYDRAULIC RETURN MANIFOLD REF MM 29-10-75-4 FOR WORK PERFORMED.  REMOVED & REPLACED PRESSURE & CASE DRAIN FILTER ELEMENTS LOCATED ON LT UNLOADING/RELIEF T/R CONTROL FILTER MANIFOLD REF MM 29-10-70-4 & 29-10-80-4 RESPECTIVELY, FOR WORK PERFORMED. 
PRESSURE FILTER P/N: 9914646-6, CASE DRAIN FILTER P/N: 9914646-8.  REMOVED & REPLACED PRESSURE & CASE DRAIN FILTER ELEMENTS LOCATED ON RT UNLOADING/RELIEF T/R CONTROL FILTER MANIFOLD REF MM 29-10-70-4 & 29-10-80-4 RESPECTIVELY, FOR WORK PERFORMED.  PRESSURE FILTER P/N: 9914646-6 CASE DRAIN FILTER P/N: 9914646-8.  FOUND NR 2 ENGINE HYDRAULIC PUMP PRESSURE SIDE PIPE SHEARED AT PIPE FERRULE GOING INTO PUMP.  (POINT OF LOSS OF HYDRAULIC FLUID.)  REPLACED HYDRAULIC PIPE FROM PUMP TO FLEX PRESSURE LINE.  REF MM 29-10-05 & SPM 20-10-05. P/N: 6957100-18.  REMOVED AND REPLACED AUX CASE DRAIN FILTER ON HYDRAULIC RETURN MANIFOLD PER MM 29-20-30-4.  REMOVED AND REPLACED PRESSURE FILTER ELEMENT ON AUX HYDRAULIC PUMP MANIFOLD PER MM 29-20-25-4. BLED HYDRAULIC SYSTEM PER MM 12-10-30-3.  PERFORMED LEAK CHECK OF ALL REPLACED FILTERS.  NO LEAKS NOTED. P/N USED : 9914672-5  (2 EA) PERFORMED ENGINE RUNS AND HYDRAULIC PUMP OPS CHECK, LEAK CHECKED NR 2 ENGINE HYDRAULIC PRESSURE LINE REF MM 29-10-00. NO LEAKS NOTED.
